MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR313110
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insufficient information, used as no response was able to be obtained from the physician on the patient information, status, or procedure following the described event.Modified surgical procedure, used to address that the procedure in process would have had to be modified due to the removal of the device.Separation problem, used to capture the reported issue with device separation from the catheter.No device problem found, used to document that a review of the manufacturing records for the device verified that the lot met pre-release specifications.
 
Event or Problem Description
On (b)(6) 2022 the patient was undergoing a frozen elephant trunk procedure using a gore® tag® conformable thoracic stent graft with active control system.As reported, the physician attempted to deploy the device but the nose cone would not become detached from the graft.The physician was therefore unable to use the device.Additional information was requested regarding the event but was not provided.
 
Additional Manufacturer Narrative
A1: no patient specific details have been provided.G3/g4: engineering evaluation of returned device was completed on march 7th, 2022.H6: 4315, cause not established the gore® tag® conformable thoracic stent graft with active control system (cmds) device evaluation showed the following: the graft material was partially torn distally of the distal end lockwire routing hole.The stent graft was not physically attached to the olive per the event description.The lockwire was not attached to the lock wire handle, but it was present in the deployment line access hatch of the handle and the trailing transition of the catheter.The lockwire was properly routed through the endoprosthesis and into the curved olive.The angulation fibers were separated from the angulation handle and cut at the device but appeared routed through the catheter.Based on the event description and device evaluation no manufacturing deficiencies could be confirmed.B2 the following were previously checked but should not have been as there was no patient information or follow up provided from the physician upon request.Required intervention to prevent permanent impairment or damage.Other serious important events.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13528302
Report Number2017233-2022-02743
Device Sequence Number19890575
Product Code MIH
UDI-Device Identifier00733132646777
UDI-Public00733132646777
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2024
Device Model NumberTGMR313110
Device Catalogue NumberTGMR313110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer03/07/2022
Initial Report FDA Received Date02/14/2022
Supplement Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexUnknown